MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 136-36-52
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomittants: 100-28-00 - cocr femoral head 28mm +0mm neck 114-11-02 - acumatch p series porous coated 120-01-50 - acumatch cluster cup porous coated 50mm 132-28-06 - acumatch 15 degree liner 136-36-52 - nv gxl lnr, +5lat, 36mm g2-52/54mm cups 170-36-93 - biolox delta femoral head 36mm od, -3.5mm 180-65-20 - alteon 6.5mm screw, 20mm 190-31-03 - alt ha s clr ext sz 3.
 
Event or Problem Description
It was reported that a female patient, initial right hip implanted on an unknown date, underwent a revision procedure in (b)(6) 2024.The cup was revised to a competitor¿s device and the femoral head balls were revised due to pain.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.The explanted devices are not available for return.Reason unknown.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h6 mdr section codes updated/corrected: a, b, c, d, g the most likely cause for the revision reported due to early prosthesis wear/osteolysis is a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).The prosthesis wear/osteolysis was able to be confirmed from the provided radiograph.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21029671
Report Number1038671-2024-05034
Device Sequence Number9155927
Product Code JDI
UDI-Device Identifier10885862038784
UDI-Public10885862038784
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale